# SDR UALA2010021500579

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 56,701 hours, 10,399 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Battery
- Part number: BFS24
- Part serial: 19
- Condition: Faulty
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG FOR FUEL SPAR VALVE BATTERY.   REPLACED SPAR VALVE BATTERY. MSG CLEARED.
